# SDR USAA980006

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Bs 1040
- Part time: 19,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH WORN AREA BS 1040 PLUG 4 S26L STRINGER.  INSTALLED DOUBLER, REPAIRED PER SRM 53-00-03.  (X)
